MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET INF; OXIMETER

MASIMO - 40 PARKER RD SET INF; OXIMETER
Model Number 4002-9
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the sensor provided inaccurate lower reading.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection upon receiving revealed no external damage or defects.The sensor passed continuity tests; no short or open connection was detected.The sensor passed the functional test and was able to obtain spo2 (96%) and pulse rate (75 bpm) values.The sensor also passed the spo2 simulation tests.The sensor is functioning as designed.(b)(6).Corrected data: d4 model # was updated from 4002 to 4002-9.
 
Event or Problem Description

Brand Name
RD SET INF
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8558251
Report Number2031172-2019-00222
Device Sequence Number19384899
Product Code DQA
UDI-Device Identifier10843997009581
UDI-Public10843997009581
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number4002-9
Device Catalogue Number4002
Device Lot Number18N70
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RAD-97